On an open problem of U. Hohle - A characterization of conditionally cancellative T-subnorms

Jayaram, Balasubramaniam (2010) On an open problem of U. Hohle - A characterization of conditionally cancellative T-subnorms. In: Information Processing and Management of Uncertainty in Knowledge-Based Systems: Theory and Methods, 13th International Conference, 28 Jun - 02 July, 2010, Dortmund; Germany.

Full text not available from this repository. (Request a copy)

Abstract

In this work we solve an open problem of U.Höhle [Problem 11, Fuzzy Sets and Systems 145 (2004) 471-479]. We show that the solution gives a characterization of all conditionally cancellative t-subnorms. Further, we give an equivalence condition for a conditionally cancellativite t-subnorm to be a t-norm and hence show that conditionally cancellativite t-subnorms whose natural negations are strong are, in fact, t-norms.

[error in script]
IITH Creators:
IITH CreatorsORCiD
Jayaram, Balasubramaniamhttp://orcid.org/0000-0001-7370-3821
Item Type: Conference or Workshop Item (Paper)
Uncontrolled Keywords: Equivalence conditions; Fuzzy sets and systems; T - Norm
Subjects: Mathematics
Divisions: Department of Mathematics
Depositing User: Mr. Siva Shankar K
Date Deposited: 13 Oct 2014 06:24
Last Modified: 20 Sep 2017 08:55
URI: http://raiith.iith.ac.in/id/eprint/189
Publisher URL: https://doi.org/10.1007/978-3-642-14055-6_71
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 189 Statistics for this ePrint Item